Advertisement

Ukrainian Mathematical Journal

, Volume 32, Issue 6, pp 483–489 | Cite as

Sub-Gaussian random variables

  • V. V. Buldygin
  • Yu. V. Kozachenko
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. P. Kahane, “Local properties of functions in terms of random Fourier series,” Stud. Math.,19, No. 1, 1–25 (1960).Google Scholar
  2. 2.
    Yu. V. Kozachenko, “Sufficient conditions of continuity with probability one of sub-Gaussian random processes,” Dopovidi Akad. Nauk Ukr.SSR, Ser. A, No. 2, 113–115 (1968).Google Scholar
  3. 3.
    Yu. V. Kozachenko, “Local properties of sample functions of a class of random processes, “ Teor. Veroyatn. Mat. Statist., No. 1, 109–116 (1970).Google Scholar
  4. 4.
    N. C. Jain and M. B. Marcus, “Sufficient conditions for the continuity of stationary Gaussian processes and applications of random series of functions,” Ann. Inst. Fourier,24, No. 2, 117–141 (1974).Google Scholar
  5. 5.
    V. V. Buldygin and Yu. V. Kozachenko, “On local properties of realizations of certain random processes and fields,” Teor. Veroyatn. Mat. Statist., No. 10, 39–47 (1974).Google Scholar
  6. 6.
    V. V. Buldygin and Yu. V. Kozachenko, “On the convergence of sequences of sub-Gaussian random fields,” Materials of the Ail-Union Symposium on Statistics of Stochastic Processes, Kiev (1973), pp. 232–233.Google Scholar
  7. 7.
    V. V. Buldygin, “On sub-Gaussian measures in the spaces L,” Teor. Veroyatn. Mat. Statist., No. 15, 9–13 (1976).Google Scholar
  8. 8.
    V. V. Buldygin, “Sub-Gaussian processes and convergence of random series in function spaces,” Ukr. Mat. Zh.,29, No. 4, 443–453 (1977).Google Scholar
  9. 9.
    V. V. Petrov, Sums of Independent Random Variables, Springer-Verlag (1975).Google Scholar
  10. 10.
    O. N. Gladkaya, “Sufficient conditions of sample differentiability of random processes,” in: Topics in the Theory of Random Processes, Institute of Mathematics, Academy of Sciences of the Ukrainian SSR, Kiev (1976), pp. 39–48.Google Scholar
  11. 11.
    N. Akbarov, “On local properties of sample functions of sub-Gaussian random fields,” Scientific Papers of Tashkent University, No. 446, 17–21 (1977).Google Scholar
  12. 12.
    C. Newman, “Inequalities for Ising models and field theories which obey the Lee-Yang theorem,” Commun. Math. Phys.,41, No. 1, 1–9 (1975).Google Scholar
  13. 13.
    R. M. Dudley, “The sizes of compact subsets of Hilbert space and continuity of Gaussian processes,” J. Funct. Anal.,1, No. 3, 290–330 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • V. V. Buldygin
    • 1
    • 2
  • Yu. V. Kozachenko
    • 1
    • 2
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine
  2. 2.Kiev State UniversityUSSR

Personalised recommendations